# SDR CALA2020121401371

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 45,273 hours, 16,088 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Line
- Part number: 346A28015
- Condition: Departed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 PDA 1 REF LOG PAGE 5598554, UPON ARRIVAL IN GUA APU DRAIN MAST WAS MISSING.  IAD AIRPORT AUTHORITY FOUND DRAIN MAST ON RUNWAY.  REMOVED AND REPLACED APU DRAIN MAST, AS PER AMM 28-25-07.
